A Cramer rule for least-norm solutions of consistent linear equations. (English) Zbl 0487.15004


15A09 Theory of matrix inversion and generalized inverses
Full Text: DOI


[1] Ben-Israel, A.; Greville, T. N.E., Generalized Inverses: Theory and Applications (1980), Wiley-Interscience: Krieger · Zbl 0451.15004
[2] Robinson, S. M., A short proof of Cramer’s rule, Math. Mag.. (Montgomery, S., Selected Papers on Algebra (1977), Mathematical Association of America), 43, 313-314 (1970), reprinted in
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.